# SDR AALA20160121007

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 77,091 hours, 40,829 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Open
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING CLIMB AFTER GEAR RETRACTION A LOUD NOISE & VIBRATION OCCURRED FROM NOSE GEAR. NLG DOORS FOUND OPEN UPON ARRIVAL.  CLOSED & INSPECTED DOORS & LINKAGE IAW 05-91-29.  NO DAMAGE FOUND.  DOORS MANUALLY CYCLE & CLOSE PROPERLY.  OK FOR SERVICE.
